Convergence analysis and optimal strike choice for static hedges of general path-independent pay-offs

File Description SizeFormat 
QF-MDZ-final.pdfAccepted version343.85 kBAdobe PDFView/Open
Title: Convergence analysis and optimal strike choice for static hedges of general path-independent pay-offs
Authors: Ma, J
Deng, D
Zheng, H
Item Type: Journal Article
Issue Date: 2-Sep-2015
Date of Acceptance: 16-Apr-2015
URI: http://hdl.handle.net/10044/1/32510
DOI: http://dx.doi.org/10.1080/14697688.2015.1046397
ISSN: 1469-7696
Publisher: Taylor and Francis
Start Page: 593
End Page: 603
Journal / Book Title: Quantitative Finance
Volume: 16
Issue: 4
Copyright Statement: © 2015 Taylor & Francis. This is an Author's Accepted Manuscript of an article published in Quantitative Finance, Volume 16, Issue 4, available online at: http://dx.doi.org/10.1080/14697688.2015.1046397
Keywords: Social Sciences
Science & Technology
Physical Sciences
Business, Finance
Economics
Mathematics, Interdisciplinary Applications
Social Sciences, Mathematical Methods
Business & Economics
Mathematics
Mathematical Methods In Social Sciences
G
C6
G1
G12
C
C63
Jump-diffusion model
Nonlinear pay-off
Convergence rate
Static replication
Equidistribution equation
EQUIDISTRIBUTING MESHES
OPTION PRICES
REPLICATION
DERIVATIVES
MODELS
Finance
01 Mathematical Sciences
15 Commerce, Management, Tourism And Services
14 Economics
Publication Status: Published
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx